# SDR DU4R2006451

- Difficulty date: May 12, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1287-1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 30 BETWEEN FS 1287 AND 1307.  REPAIRED BY REMOVING STRINGER SPLICE, FABRICATED AND INSTALLED REPAIR SPLICE 11.5" X 2.7" FROM 7075-T6 IAW DOUGLAS DWG 3914677 AND DC-9/MD-80 SRM 51-30-05 AND 51-10-3D.
